# SDR AALA202111054188

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737*
- Aircraft serial: 44477
- Aircraft time: 1,862 hours, 795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C EMERGENCY LIGHT FELL OFF.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
